Ask a doctor

Will 1% hydro cortisone cream on an aggravated injection site diminish my Sculptra results?

I used over the counter hydro cortisone cream on an aggravated injection site for 14 days after Sculptra treatment. I started using it the second week after treament. The cream was recommended by my doctor's office. The irritated injection site is cleared up. I only used tiny amounts per day. Will the hydro cortisone have any negative effects on the Sculptra results.

Doctor Answers (4)

Hydrocortisone after Sculptra

+4
Don't worry, what you have donewill have absolutely NO effect on your response to the Sculptra injections!


New York Dermatologist
5.0 out of 5 stars 5 reviews

Sculptra and Local Irritation

+1
Sculptra is a wonderful product and will provide two years of natural looking results.  Using a topical hydrocortisone cream will have no effect on deeper Sculptra injections.  Now you can wait for the next weeks wile the collagen builds in your skin and enjoy great results.

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 33 reviews

Topical HC and Sculptra

+1
I fully agree with Dr Echavez. The Sculptra is placed at a level much deeper in the skin than the hydrocortisone would ever reach. It sounds like the hydrocortisone resolved the irritation at the injection sites so now you can look forward to achieving a your results from Sculptra. Best wishes.

Kristin Baird, MD
Longmont Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

You might also like...

Hydrocortisone and Sculptra

+1
The use of topical hydrocortisone should not have any effect on your Sculptra results.  The Sculptra is placed in a level deeper than the hydrocortisone would reach. 

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.